Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 20, Number 93
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On the convergence of numerical solutions to ordinary differential equations
J. C. Butcher PDF
Math. Comp. 20 (1966), 1-10
A method for the numerical solution of $y^{’} =f(x, y)$ based on a self-adjusting non-polynomial interpolant
J. D. Lambert and B. Shaw PDF
Math. Comp. 20 (1966), 11-20
Solutions of differential equations by evaluations of functions
E. Baylis Shanks PDF
Math. Comp. 20 (1966), 21-38
A method for the numerical integration of coupled first-order differential equations with greatly different time constants
Charles E. Treanor PDF
Math. Comp. 20 (1966), 39-45
Methods and applications of power series
Jay A. Leavitt PDF
Math. Comp. 20 (1966), 46-52
Some locally one-dimensional difference schemes for parabolic equations in an arbitrary region
Bert Hubbard PDF
Math. Comp. 20 (1966), 53-59
Bounds for the two-dimensional discrete harmonic Green’s function
Moshe Mangad PDF
Math. Comp. 20 (1966), 60-67
A simplex sufficiency condition for quadrature formulas
C. S. Duris PDF
Math. Comp. 20 (1966), 68-78
Investigation of a modified mid-point quadrature formula
D. Jagerman PDF
Math. Comp. 20 (1966), 79-89
Some fifth degree integration formulas for symmetric regions
A. H. Stroud PDF
Math. Comp. 20 (1966), 90-97
Correction of stability curves in Hill-Meissner’s equation
Chikara Sato PDF
Math. Comp. 20 (1966), 98-106
Exact solutions of linear equations with rational coefficients by congruence techniques
I. Borosh and A. S. Fraenkel PDF
Math. Comp. 20 (1966), 107-112
A class of globally convergent iteration functions for the solution of polynomial equations
J. F. Traub PDF
Math. Comp. 20 (1966), 113-138
A note on a theorem of J. N. Franklin
Saburô Uchiyama PDF
Math. Comp. 20 (1966), 139-140
On divisors of odd perfect numbers
Joseph B. Muskat PDF
Math. Comp. 20 (1966), 141-144
Solutions of the Diophantine Equations $x^2 + y^2 = l^2$, $y^2 + z^2 = m^2$, $z^2 + x^2 = n^2$
M. Lal and W. J. Blundon PDF
Math. Comp. 20 (1966), 144-147
Some designs for maximal $(+1, -1)$-determinant of order $n\equiv 2 (\textrm {mod} 4)$
C. H. Yang PDF
Math. Comp. 20 (1966), 147-148
Matrix inversion by rank annihilation
David J. Edelblute PDF
Math. Comp. 20 (1966), 149-151
Certain expansions of the basic hypergeometric functions
Arun Verma PDF
Math. Comp. 20 (1966), 151-157
Boundedness of difference kernels of Bessel and Fourier series
Shih-hsiung Tung PDF
Math. Comp. 20 (1966), 157-163
On a numerical solution of an integral equation with singularities
Robert G. Voigt PDF
Math. Comp. 20 (1966), 163-166
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 20 (1966), 166-201
Table Errata
PDF
Math. Comp. 20 (1966), 202-206
Corrigenda
PDF
Math. Comp. 20 (1966), 207